Title of article :
Criteria for vanishing of Eulerian polynomials on n × n matrices Original Research Article
Author/Authors :
M. Domokos ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1996
Pages :
15
From page :
181
To page :
195
Abstract :
Eulerian polynomial identities on n × n matrices were introduced by Szigeti, Tuza and Révész. Here we prove that some Eulerian polynomials are contained in the T-ideal generated by polynomials corresponding to graphs with less vertices. As a by-product we obtain a generalization of a graph-theoretic result of Swan. Then we give a complete description of Eulerian graphs with two vertices such that the corresponding identity is satisfied by the n × n matrix ring over a unitary commutative ring of characteristic 0.
Journal title :
Linear Algebra and its Applications
Serial Year :
1996
Journal title :
Linear Algebra and its Applications
Record number :
821627
Link To Document :
بازگشت